Heterogeneity and lotteries in monetary search models

Lotz, S, Shevchenko, A and Waller, Christopher 2007, Heterogeneity and lotteries in monetary search models, JOURNAL OF MONEY CREDIT AND BANKING, vol. 39, no. 2-3, pp. 703-712, doi: 10.1111/j.0022-2879.2007.00042.x.


Title Heterogeneity and lotteries in monetary search models
Author(s) Lotz, S
Shevchenko, A
Waller, ChristopherORCID iD for Waller, Christopher orcid.org/0000-0003-2406-9910
Journal name JOURNAL OF MONEY CREDIT AND BANKING
Volume number 39
Issue number 2-3
Start page 703
End page 712
Total pages 10
Publisher WILEY-BLACKWELL
Publication date 2007-03-01
ISSN 0022-2879
1538-4616
Keyword(s) Social Sciences
Business, Finance
Economics
Business & Economics
money
search
lotteries
EQUILIBRIUM
PRICES
Language eng
DOI 10.1111/j.0022-2879.2007.00042.x
Field of Research 1402 Applied Economics
1502 Banking, Finance And Investment
1401 Economic Theory
HERDC Research category CN.1 Other journal article
Persistent URL http://hdl.handle.net/10536/DRO/DU:30099735

Document type: Journal Article
Collections: Faculty of Business and Law
Department of Economics
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 6 times in TR Web of Science
Scopus Citation Count Cited 0 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 38 Abstract Views  -  Detailed Statistics
Created: Wed, 26 Jul 2017, 12:34:30 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.